It is currently Wed Aug 16, 2017 4:13 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Thu Feb 27, 2014 11:41 am 
Offline
New Poster
New Poster

Joined: Wed Feb 26, 2014 9:15 am
Posts: 2
Today is my second day on suboxone and it has me about to fall asleep at my desk!!! I am sooooo tired and I feel like myself starting to nod off. Is there anyone that is also experiencing this? And if so will it get better? Why is this happening? and what can I do to make it better?

PS I got 7 hours of sleep last night

Thanks for your help guys! i appreciate it! :)

XoXo
Jennifer


Top
 Profile  
 
PostPosted: Thu Feb 27, 2014 1:45 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
How much are you taking? Sounds like you're over medicated a bit.


Top
 Profile  
 
PostPosted: Thu Feb 27, 2014 2:50 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Wed Jan 22, 2014 4:07 pm
Posts: 155
I would agree with Tinydancer. Most of Suboxone's negative effects can be negated by lower your dose. You want to to take the smallest amount possible that will stop the cravings and WDs. Once you find "your dose" you should be fine at that level until you're ready (if ever) to start your taper and eventual jump.

What it sounds like is happening is that you are taking enough Suboxone to surpass your original threshold. IE, your 'getting high"... Now, I am not saying you are doing this on purpose or to abuse Suboxone, I am just stating that it seems from the little bit of information you have given that this is the most likely cause. You're "on the nod" so to speak (general term opiate addicts use to describe the state when you have taken enough opiates to start "nodding off"). Lowering your dose could and should stop that and the plus side is that your prescription costs each month would be lower. There is also that chance that that's just your natural reaction to the drug however, I still feel the dose may be too high. It may also be just your bodies way of stabilizing on the drug. Another possibility could be when you dose. If you find it makes you drowsy (I am the exact opposite, I get wired on the stuff) you may want to consider dosing before bedtime so that most of the effect will be worn off by morning when you need to perform. I, myself, dose in the morning as it seems to give me a boost and feels like I had a cup or two of some good coffee.

If you don't feel this is right, could you please provide a bit more background and I am sure that someone will have enough insight to help determine exactly what may be going on.

Maybe you could provide what your current dosing schedule is, how much and how often, as well as what amount of opiates you used when you decided to start on Suboxone to help determine what your tolerance is. If you don;t feel like posting that information publicly, feel free to PM me or any of the Mods and I am sure you will receive some excellent information and support.

Welcome to the forums and I wish you the best of luck on the beginning of your journey.

Reprieve

_________________
" Each relapse starts with one thought— maybe, just maybe, this time will be different… that little thought has killed thousands and thousands of opiate addicts over the years."
- Dr Jeffery Junig (Subox Doc)


Top
 Profile  
 
Our Sponsors
PostPosted: Sun May 11, 2014 7:04 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun May 11, 2014 5:51 am
Posts: 25
Hi Jennifer, I am new to this and I am experiencing the exact same thing. I luckily decided to pick up my dose after I finish work and so nod off and get a bit confused and silly at home. I was taking about 700 mgs of codeine for a few years then hit oxy. I got up to over 100mgs of oxy a day and watching my health and money float away. Tonight is my fourth night on sub - I took 10mgs of it tonight and last night. I am thinking maybe I need to go back to 8mgs that I had prior to going up to 10 - my doctor wants to figure out what mg will suit me - but how will I know? I don't know what normal is as I have been an addict of various drugs for 20 years.

I hope you found your answer mate. :D


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group